# SDR SWIA2021090360683

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Gouged
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL STR L 15 AT FS 465.00  HAS GOUGE IN TRACK.   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED L/H SIDE SEAT RAIL STR L 15 AT FS 483.00  TO FS 379.00  IAW CRJ 700 AMM TASK 53-00-49-000-801   (CONFIG A03) AND CRJ 700 AMMTASK 53-00-49-400-801   (CONFIG A03)
